# SDR ASOA2012091202194

- Difficulty date: August 14, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,331 hours, 22,116 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 TRANSVERSE BEAM HAS CORROSION AT RBL 40.   FROM AFDL 400640:  FS 349.00 TRANSVERSE BEAM IS CORRODED BEYOND 10 PERCENT LIMITS AT RBL 40 IAW SRM 53-00-00-01, T/R 53-27, FIG 102, SHEET 2.  REPAIRED FS 349.00 TRANSVERSE BEAM AT RBL 49 IAW REO 601R-53-21-2340.
